A numerical algorithm for fully nonlinear HJB equations: An approach by control randomization - Archive ouverte HAL Access content directly
Journal Articles Monte Carlo Methods and Applications Year : 2014

A numerical algorithm for fully nonlinear HJB equations: An approach by control randomization

, (1) , (1)
1
Not file

Dates and versions

hal-01019472 , version 1 (07-07-2014)

Identifiers

  • HAL Id : hal-01019472 , version 1

Cite

I. Kharroubi, N. Langrené, H. Pham. A numerical algorithm for fully nonlinear HJB equations: An approach by control randomization. Monte Carlo Methods and Applications, 2014, 20 (2), pp.145-165. ⟨hal-01019472⟩
63 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More